Maintain a healthier lifestyle!
Explore Natural Products recommended by Top Health Experts.
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am a 18 years old male and I use demelan cream (prescribed by a doctor) and my question is if I am stop using the demelan cream then will my skin be darker? Please doctors help me as soon as possible.

1 Doctor Answered
Keep yourself protect from direct sunlight over face which will prevent melanin formation. Other thing use a sunscreen lotion with spf more than 30. That will keep your face glowing.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.